Refereed journal article or data article (A1)

A Class of Solvable Optimal Stopping Problems of Spectrally Negative Jump Diffusions




List of Authors: Luis Alvarez Esteban, Pekka Matomäki, Teppo Rakkolainen

Publisher: Society for Industrial and Applied Mathematics

Publication year: 2014

Journal: SIAM Journal on Control and Optimization

Volume number: 52

Issue number: 4

Number of pages: 26

ISSN: 0363-0129

eISSN: 1095-7138

DOI: http://dx.doi.org/10.1137/13090941X



Last updated on 2021-24-06 at 08:43